Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 24, Pages 3883-3894
http://dx.doi.org/10.1155/IJMMS.2005.3883

Rayleigh waves in a viscoelastic half-space under initial hydrostatic stress in presence of the temperature field

Department of Mathematics, Jamshedpur Co-operative College, Jamshedpur Ranchi University, Jharkhand 831001, India

Received 1 February 2005; Revised 28 October 2005

Copyright © 2005 Sushil Kumar Addy and Nil Ratan Chakraborty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sushil Kumar Addy and Nil Ratan Chakraborty, “Rayleigh waves in a viscoelastic half-space under initial hydrostatic stress in presence of the temperature field,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3883-3894, 2005. https://doi.org/10.1155/IJMMS.2005.3883.